MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS
Model Number ZXT150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Halo (2227); No Code Available (3191)
Date of Event 07/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: if explanted, give date: not applicable, as lens remains implanted in the patient's ocular dexter (right eye).(b)(4).Device evaluation: product testing could not be performed because the product was not returned as the lens remains implanted in the patient's ocular dexter (right eye).A product quality deficiency could not be confirmed.The reported issue was not verified.Manufacturing records review: the manufacturing records for the product were reviewed, the product was manufactured and released according to specification.Historical data analysis: a search revealed that no similar complaints for this production order number have been received.Conclusion: as a result, of the investigation there is no indication of a product malfunction or product quality deficiency.The reported issue was not verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported at the 3-month study visit zxt150 21.5 diopter intraocular lens (iol) was implanted in the patient¿s ocular dexter (right eye) on (b)(6) 2019.Od monocular best corrected distant visual acuity (bcdva) at 3-month visit was reported as 20/16 and preop bcdva was 20/25.It was reported the patient is extremely bothered by halos, starbursts, and glare, causing difficulty driving at night.The patient will receive a lipiflow treatment per the study protocol, will return in 4-6 weeks for a follow-up visit, and no other treatment is planned at this time.At the four (04) month study visit, subject reported extreme halos and starbursts, moderate bother with glare, all of which caused difficulty with driving, and moderate bother with multiple or double vision, causing them to blink a lot while reading.The monocular bcdva for this visit was 20/16 od.No further intervention was scheduled at the time of the visit.This was the final study visit for this subject, so we will not receive any more updates unless an intervention takes place.The patient has bilateral lens implants.This report captures the iol implanted in the patient's ocular dexter - right eye.A separate report will be filed for the patient's ocular sinister (left eye).No additional information was provided to johnson & johnson surgical vision.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS SYMFONY TORIC
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9289561
Report Number9614546-2019-01035
Device Sequence Number2311146
Product Code MFK
UDI-Device Identifier05050474605237
UDI-Public(01)05050474605237(17)220919
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/11/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/19/2022
Device Model NumberZXT150
Device Catalogue NumberZXT150U215
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 10/18/2019
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date11/07/2019
Supplement Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Date Report Sent to FDA01/01/2005